# SDR MYWA20181112085

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N749MA
- Make and model: Boeing 737-8HX
- Aircraft serial: 36434
- Aircraft time: 34,043 hours, 15,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 43343
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT LIGHT PARTIALLY LIT, AFT OVERWING EXIT RELAMPED AND NO HELP. CHECKED AND FOUND BATTERY CHARGER AT FAULT. REPLACED BATTERY CHARGER AS PER AMM 33-51-06, OPS CHECK OK.
